default-icon
Fainting after paracetamo
Whenever i have fever and take paracetamol tablet the temperature goes down but sometimes i faint for 15 seconds what should i do
76 Views v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello painting with paracetamol is not reported as a side effect of it it's probably you feel like that because Paracetamol sets down the temperature of the body down there by reducing the body temperature because of which your body temperature will come down and you will have profuse sweating... because of that you are feeling that I Guess...thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jyoti Talukdar
Medical Microbiologist 18 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Doesn't seem to be paracetamol the cause as fainting won't be for few seconds. Check with a physician
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pallavi Mehta
General Physician 6 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹150 for 24 hrs

Hello Sir, Fainting and paracetamol don't seem to ve related. However I would recommend that you check your blood pressure once.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rama S.K
Internal Medicine 16 yrs exp Dimapur
Excessive sweating with paracetamol can cause postural fall in BP. ..so taje nedications on sitting and do not stand up suddenly
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO